Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 95, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 15, 2019, 7:31 AM CDT for 4 counties in Mississippi. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2019, 7:31 AM CDT (12:31 UTC)
- Expired
- Jul 15, 2019, 9:30 AM CDT
- In force
- 119 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, MS, Claiborne County, MS, Jefferson County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985
WGUS54 KJAN 151231
FFWJAN
MSC001-021-063-149-151430-
/O.NEW.KJAN.FF.W.0095.190715T1231Z-190715T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
731 AM CDT Mon Jul 15 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Warren County in west central Mississippi...
Claiborne County in southwestern Mississippi...
Western Jefferson County in southwestern Mississippi...
Adams County in southwestern Mississippi...
* Until 930 AM CDT.
* At 730 AM CDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Vicksburg, Natchez, Redwood, Alcorn, Fayette, Port Gibson, Bovina,
Rocky Springs, Stanton, Le Tourneau, Kingston, Hermanville, Lorman,
Flowers, Sibley, Yokena, Cranfield, Stampley, Red Lick and Church
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3131 9148 3159 9133 3161 9141 3171 9140
3176 9126 3176 9136 3186 9132 3181 9127
3201 9108 3206 9116 3210 9103 3214 9100
3216 9100 3213 9110 3259 9072 3252 9059
3186 9088 3160 9116 3138 9118
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 7:24 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 15, 7:24 AM CDT, 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
724 AM CDT Mon Jul 15 2019
...ONGOING HEAVY RAIN THREAT FROM BARRY TO CONTINUE INTO THIS
AFTERNOON...
.UPDATE...
Updated for 12Z aviation discussion.
&&
.AVIATION...
12Z TAF discussion:
Scattered light to moderate rain showers and a few bands of
heavier showers and thunderstorms will continue to move across the
region through the period as the remnants of Tropical Depression
Barry continue to move northward. Through 15Z, MVFR ceilings are
more likely at most of the TAF sites, however IFR ceilings may
accompany heavier rain. Breezy winds at times, especially with
near any thunderstorms. Some TSRA may be scattered around the area
by this afternoon, but chances for thunder were too low to include
in TAFs at this time. Areas of low stratus are expected to develop
again after 06Z Tuesday, producing MVFR or lower ceilings at some
TAF sites. /NF/
&&
.DISCUSSION...
This Morning through Tonight:
The main concern for the immediate short term into this afternoon
will be the flash flood threat from the heavy rain bands of what is
currently Tropical Depression Barry. With the very high moisture
content of the atmosphere being lifted northward from the Gulf of
Mexico (PWAT value of 2.5 inches on KLCH sounding at 00Z today),
deep moisture convergence has been maximized along an axis of
convergence arcing from near Lake Charles, LA northeast and north
along the Mississippi River. Evidence of deeper convection and more
efficient rain production can be seen by the cooling cloud tops
advancing northeast, as well as an uptick in lightning activity
with the thunderstorms embedded in the band. Rainfall rates as high
as 4 inches per hour will be possible with these training heavy
showers and storms. Just outside of our area, an observer in Bunkie,
LA early this morning had measured over 8 inches of rainfall
associated with this band. The Natchez airport has picked up a quick
3 inches of rain in the last 2 hours. These showers and
thunderstorms continue to spread farther north into our forecast
area and will pose a Significant threat for flash flooding to
portions of central/northeast Louisiana, far western Mississippi,
and far southeast Arkansas at least through the morning. Elsewhere,
narrow bands of moderate to heavy showers and embedded showers
continue to advance across the forecast area. With daytime heating,
a little more thunder may mix in as well. Given the already
saturated ground in many places and the possibility for locally
heavy rainfall through the afternoon, the Flash Flood Watch has been
extended areawide through 6 PM today. Will keep an Elevated threat
for flash flooding highlighted for most Mississippi counties east of
Interstate 55 today, and a Limited threat in very far eastern
Mississippi where rainfall totals have been lighter for this event
so far.
A Marginal Risk for severe thunderstorms will continue across
especially northern portions of the forecast area today into
tomorrow as adequate low-level shear associated with Barry and
modest instability will allow for low topped supercells to develop.
An isolated few tornadoes and damaging wind gusts will be possible
with the strongest of these storms. /NF/
Tuesday through next weekend:
For Tuesday, expect diminishing impacts associated with the remnants
of "Barry" as it picks up forward speed while getting absorbed by
the westerlies. There will still be some lingering deep convective
potential and enough shear for a marginal tornado risk per SPC, but
storm coverage and the heavy rain threat will be considerably less
than today.
As we go through mid to late week and into the weekend, global
models generally agree that the subtropical ridge will have strong
influence on ArkLaMiss weather. This will keep rain chances on the
low side while allowing heat to build, and for late this week, it
looks probable that a mention of dangerous heat will be needed in
the HWO/graphics as we move beyond the current flash flood/severe
weather threats. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 81 73 89 73 / 100 22 52 7
Meridian 82 73 92 73 / 69 21 23 4
Vicksburg 81 74 88 75 / 100 28 49 7
Hattiesburg 84 74 90 73 / 72 21 30 3
Natchez 81 74 87 73 / 100 21 60 4
Greenville 80 74 86 75 / 95 55 64 16
Greenwood 80 74 87 75 / 100 41 63 17
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 6 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch until 6 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch until 6 PM CDT this evening for ARZ074-075.
&&
NF/ECHazardous weather outlook, Jul 15, 5:23 AM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 523 AM CDT Mon Jul 15 2019 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025-034>036-040>042-047- 048-161030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Warren-Hinds- 523 AM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This morning through tonight FLOODING THREAT...Significant TIMING...This morning through this afternoon Isolated strong to severe thunderstorms are possible today and tonight. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Early this morning through this afternoon, through this afternoon, bands of training heavy showers and thunderstorms through this afternoon will likely result in widespread flash flooding across central and northeast Louisiana, western Mississippi, and far southeast Arkansas. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated strong to severe thunderstorms are possible through Tuesday afternoon for portions of southeast Arkansas, central and northern Mississippi, and far northeast Louisiana. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through Tuesday. MSZ026>033-037-038-043>045-049-050-161030- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Attala-Winston-Madison MS-Leake-Neshoba-Rankin-Scott- 523 AM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This morning through tonight FLOODING THREAT...Elevated TIMING...This morning through this afternoon Isolated strong to severe thunderstorms are possible today and tonight. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Bands of heavy rainfall over already saturated ground will likely result in areas of flash flooding through this afternoon. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated strong to severe thunderstorms are possible through Tuesday afternoon for portions of southeast Arkansas, central and northern Mississippi, and far northeast Louisiana. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through Tuesday. MSZ039-046-051-052-055>058-062>066-072>074-161030- Noxubee-Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 523 AM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...This morning through this afternoon Bands of heavy rainfall over already saturated ground will likely result in areas of flash flooding through this afternoon. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ023>026-MSZ053-054-059>061-161030- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Jefferson- Adams-Franklin MS- 523 AM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Early this morning through this afternoon, through this afternoon, bands of training heavy showers and thunderstorms through this afternoon will likely result in widespread flash flooding across central and northeast Louisiana, western Mississippi, and far southeast Arkansas. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 15, 5:24 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
524 AM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 4 E DEER PARK 31.41N 91.52W
07/15/2019 CONCORDIA LA LAW ENFORCEMENT
MANY ROADS IN THE LOWER-LYING AREAS ARE
BARRICADED DUE TO FLOODING...REPORTED BY
CONCORDIA PARISH SO.
&&
ECSpecial weather statement, Jul 15, 6:43 AM CDT, 48 minutes before
Special Weather Statement National Weather Service Jackson MS 643 AM CDT Mon Jul 15 2019 MSZ045-046-051-052-151215- Kemper MS-Lauderdale MS-Newton MS-Neshoba MS- 643 AM CDT Mon Jul 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEWTON... SOUTHWESTERN KEMPER...SOUTHEASTERN NESHOBA AND NORTHWESTERN LAUDERDALE COUNTIES UNTIL 715 AM CDT... At 643 AM CDT, Meteorologists were tracking a strong thunderstorm near Herbert Springs, or 17 miles northwest of Meridian, moving northeast at 30 mph. Wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Damascus around 700 AM CDT. Liberty around 705 AM CDT. Forestdale around 710 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3240 8889 3252 8908 3279 8897 3268 8866 TIME...MOT...LOC 1143Z 204DEG 27KT 3256 8892 TW
Special weather statement, Jul 15, 7:02 AM CDT, 29 minutes before
Special Weather Statement National Weather Service Jackson MS 702 AM CDT Mon Jul 15 2019 MSZ038-039-045-046-151230- Kemper MS-Neshoba MS-Winston MS-Noxubee MS- 702 AM CDT Mon Jul 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE... NORTHWESTERN KEMPER...SOUTHEASTERN WINSTON AND NORTHEASTERN NESHOBA COUNTIES UNTIL 730 AM CDT... At 702 AM CDT, Meteorologists were tracking a strong thunderstorm near Bluff Springs, or near Preston, moving northeast at 45 mph. Wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Preston around 710 AM CDT. Gholson around 720 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3269 8884 3276 8899 3308 8889 3300 8858 TIME...MOT...LOC 1202Z 203DEG 38KT 3279 8887 TW
Special weather statement, Jul 15, 7:09 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
709 AM CDT Mon Jul 15 2019
MSZ030-031-033-151300-
Lowndes MS-Oktibbeha MS-Clay MS-
709 AM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN OKTIBBEHA...SOUTHEASTERN
CLAY AND WESTERN LOWNDES COUNTIES UNTIL 800 AM CDT...
At 709 AM CDT, Meteorologists were tracking a strong thunderstorm
near Oktoc, or 12 miles south of Starkville, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Oktoc around 715 AM CDT.
Starkville and Sessums around 725 AM CDT.
Muldrow and Tibbee around 740 AM CDT.
West Point around 750 AM CDT.
Other locations impacted by this storm include Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3329 8861 3329 8895 3368 8872 3368 8850
3367 8849 3366 8852 3365 8851 3366 8850
3367 8841
TIME...MOT...LOC 1209Z 201DEG 34KT 3327 8881
TWLocal storm report, Jul 15, 7:11 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 AM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM TSTM WND DMG 1 W BOON 33.10N 88.97W
07/15/2019 WINSTON MS LAW ENFORCEMENT
TREE DOWN AT THE INTERSECTION OF HIGHWAY 14
E AND CRYSTAL RIDGE RD...REPORTED BY WINSTON
COUNTY SO.
&&
ECSpecial weather statement, Jul 15, 7:26 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
726 AM CDT Mon Jul 15 2019
MSZ039-151300-
Noxubee MS-
726 AM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN NOXUBEE COUNTY UNTIL 800
AM CDT...
At 726 AM CDT, Meteorologists were tracking a strong thunderstorm
near Gholson, or 9 miles northeast of Preston, moving north at 45
mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Mashulaville around 735 AM CDT.
Brooksville around 750 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3293 8868 3293 8870 3298 8881 3301 8881
3329 8876 3329 8848
TIME...MOT...LOC 1226Z 200DEG 37KT 3300 8874
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:32 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Jul 15, 2:41 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Jul 15, 4:29 AM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Issaquena, Jefferson, Warren | 3 hr |
| Jul 15, 5:21 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 3 hr |
| Jul 15, 5:33 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 15, 5:51 AM CDT | Flash Flood Warning | JAN | Adams, Franklin | 114 min |
| Jul 15, 6:01 AM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Webster, Winston | 3 hr |
| Jul 15, 6:40 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 50 min |
| Jul 15, 6:43 AM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 15, 6:48 AM CDT | Flash Flood Warning | JAN | Adams | 117 min |
| Jul 15, 7:02 AM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 15, 7:09 AM CDT | Special Weather Statement | JAN | Oktibbeha | 51 min |
| Jul 15, 7:26 AM CDT | Special Weather Statement | JAN | Noxubee | 34 min |
| Jul 15, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 29 min |
| Jul 15, 8:58 AM CDT | River Flood Warning | JAN | Neshoba | 50 hr |
| Jul 15, 9:37 AM CDT | River Flood Warning | JAN | Hinds, Warren | 21 hr |
| Jul 15, 10:09 AM CDT | Flash Flood Warning | JAN | Adams | 3 hr |
| Jul 15, 10:52 AM CDT | Special Weather Statement | JAN | Grenada | 23 min |
| Jul 15, 2:07 PM CDT | Special Weather Statement | JAN | Marion | 38 min |
| Jul 15, 2:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 15, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 64 min |
| Jul 15, 3:42 PM CDT | Special Weather Statement | JAN | Rankin | 48 min |
| Jul 15, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 66 min |
| Jul 15, 4:28 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 15, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Winston | 60 min |
| Jul 15, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Webster | 37 min |
| Jul 15, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Webster | 28 min |
| Jul 15, 6:40 PM CDT | Special Weather Statement | JAN | Bolivar | 50 min |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.